RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 680–685 (Mi mz884)  

This article is cited in 3 scientific papers (total in 3 papers)

The group of asynchronous automata and rational homeomorphisms of the Cantor set

R. I. Grigorchuk, V. V. Nekrashevych

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm884

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 577–581

Bibliographic databases:

UDC: 512
Received: 07.12.1999

Citation: R. I. Grigorchuk, V. V. Nekrashevych, “The group of asynchronous automata and rational homeomorphisms of the Cantor set”, Mat. Zametki, 67:5 (2000), 680–685; Math. Notes, 67:5 (2000), 577–581

Citation in format AMSBIB
\Bibitem{GriNek00}
\by R.~I.~Grigorchuk, V.~V.~Nekrashevych
\paper The group of asynchronous automata and rational homeomorphisms of the Cantor set
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 680--685
\mathnet{http://mi.mathnet.ru/mz884}
\crossref{https://doi.org/10.4213/mzm884}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822615}
\zmath{https://zbmath.org/?q=an:0988.37014}
\elib{http://elibrary.ru/item.asp?id=13334318}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 577--581
\crossref{https://doi.org/10.1007/BF02676328}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800005}


Linking options:
  • http://mi.mathnet.ru/eng/mz884
  • https://doi.org/10.4213/mzm884
  • http://mi.mathnet.ru/eng/mz/v67/i5/p680

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nekrashevich V.V., Oliinyk A.S., Sushchanskii V.I., “Metric Properties of Functions Defined by Partial Automata”, Ukr. Math. J., 62:11 (2011), 1741–1751  crossref  mathscinet  isi  elib  scopus
    2. Grigorchuk R. Leonov Y. Nekrashevych V. Sushchansky V., “Self-similar groups, automatic sequences, and unitriangular representations”, Bull. Math. Sci., 6:2 (2016), 231–285  crossref  mathscinet  zmath  isi  elib  scopus
    3. Nekrashevych V., “Palindromic Subshifts and Simple Periodic Groups of Intermediate Growth”, Ann. Math., 187:3 (2018), 667–719  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:382
    Full text:131
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020